MathSciNet Relay Station
MathSciNet bibliographic data
MR2555281 65F30 (15A24)
Xie, Li; Ding, Jie; Ding, Feng Gradient based iterative solutions for general linear matrix equations. Comput. Math. Appl. 58 (2009), no. 7, 1441–1448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement